# SDR JIKA2018031401

- Difficulty date: March 14, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N249DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT631B
- Aircraft time: 26,826 hours, 22,496 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED AFTER TAKEOFF FROM KDFW THAT WHEN THE ENVIRONMENTAL SYSTEM WAS SELECTED TO THE MANUAL HOT POSITION THE CABIN FILLED WITH SMOKE. THE PILOT FOLLOWING THE QRH FOR SMOKE IN THE COCKPIT, PROCEDURES AND TURNED THE ENVIRONMENTAL SYSTEM OFF. THE SMOKE DISSIPATED AND THE PILOT NOTIFIED ATC TO REQUEST A RETURN TO KDFW. ATC GRANTED THE REQUEST AND DECLARED AN EMERGENCY AND CLEARED THE PILOT TO LAND. THE PILOT LANDED BACK IN KDFW WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT FOR EVIDENCE OF ACTUAL FIRE AND THOUGH THERE WAS NO ACTUAL FIRE, THE SOURCE OF THE SMOKE IS STILL UNDER EVALUATION IN THE ENVIRONMENTAL SYSTEM AND A SUPPLEMENTAL REPORT WILL NEED TO BE FILED.
